# SDR MWEA96149

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 5 INCH BY 2 INCH PIECE OF SKIN MISSING FROM INBD UPPER END OF RT ELEVATOR.  INSTALLED FLUSH REPAIR IAW SRM 55-01, PAGE 2.
